# SDR 05052625

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AND NLG WOULD NOT RETRACT.  MX PERFORMED GEAR SWINGS SEVERAL TIMES.  NO DEFECT NOTED.
